Abstract: Positiveness of scalar curvature and Ricci curvature requires vanishing the obstruction $\theta(M)$ which is computed in some KK theory of C*-algebras index as a pairing of spin Dirac operator and Mishchenko bundle associated to the manifold. U. Pennig had proved that the obstruction $\theta(M)$ does not vanish if $M$ is an enlargeable closed oriented smooth manifold of even dimension larger than or equals to 3, the universal cover of which admits a spin structure. Using the equivariant cohomology of holonomy groupoids we prove the theorem in the general case without restriction of evenness of dimension. Our groupoid method is different from the method used by B. Hanke and T. Schick in reduction to the case of even dimension.

Keywords: scalar curvature; Ricci curvature; KK-theory; index theory.

Full text: PDF


How to Cite this Article:

Do Ngoc Diep, On the Twisted KK-Theory and Positive Scalar Curvature Problem, International Journal of Advances in Mathematics, Volume 2017, Number 3, Pages 9-15, 2017